# SDR J00A200727001

- Difficulty date: November 25, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N27VP
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 4,404 hours, 2,718 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Flex Line
- Part number: S3128B0166000G
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,404 hours, 2,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT CREW REPORTED THE FOLLOWING:  SOON AFTER TAKEOFF HYDRAULIC QUANTITY A EICAS MESSAGE FOLLOWED SHORTLY BY HYDR PRESSURE A EICAS MESSAGE.  CREW DECLARED AN EMERGENCY WITH LOSS OF HYDRAULIC A SYSTEM AND LANDED AIRCRAFT MOMENTS AFTER TAKEOFF.  HYDRAULIC A SYS AFFECTED GEAR EXTENSION, FLIGHT CONTROLS, AND BRAKING AFTER LANDING.  LANDING GEAR WAS EXTENDED BEFORE HYD RESERVOIR A WAS DEPLETED.  CREW HAD TO BRAKE AIRCRAFT WITH EMERGENCY PNEUMATIC BRAKES.  AIRCRAFT WAS IMMEDIATELY INSPECTED WITH FOLLOWING OBSERVATIONS NOTED FROM FLIGHT CREW AND MECHANIC; THERE IS HYDRAULIC FLUID STREAKING FROM NOSE LANDING GEAR TO EMPENNAGE.  FURTHER INVESTIGATION FROM MECHANIC; FOUND NWS CENTERING LINE TO HAVE FAILED AT BEND IN FLEXIBLE HYDRAULIC SYSTEM A PRESSURE.  INITIAL PHONE CONVERSATIONS WITH MFG SERVICE CENTERS AND TEAM X SEEMED TO COMMUNICATE THAT THIS IS A KNOWN FAILURE WITH AGING FLEX LINES.  THESE AGING FLEXIBLE HYDRAULIC LINES DO NOT HAVE A RECOMMENDED REPLACEMENT INTERVAL AND ARE CONSIDERED (ON-CONDITION).  A NEWLY DESIGNED HYDRAULIC LINE HAS BEEN INTRODUCED TO THE MFG COMMUNITY THIS YEAR AND WAS ANNOUNCED AT THE MFG WORKSHOP DURING THE 2007 OPERATORS CONFERENCE.  WE FEEL THAT THIS SHOULD BE NO LONGER BE CONSIDERED (ON-CONDITION) AND THAT THE MFG RECOMMEND A REPLACEMENT INTERVAL FOR ALL OF THE FLEXIBLE HYDRAULIC HOSES.
